MathSciNet Relay Station
MathSciNet bibliographic data
MR1642660 60J60
Hambly, B. M.; Metz, V. The homogenization problem for the Vicsek set. Stochastic Process. Appl. 76 (1998), no. 2, 167–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement